# SDR HALA20251001295

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N216HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08471
- Aircraft time: 20,712 hours, 4,437 cycles
- Engine: Iae PW1133GJM
- Engine time: 15,994 hours, 3,551 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG2 OIL SENSOR FAULT MESSAGE FLASHED SPORADICALLY DURING CRUISE. REPLACED PHMU PER AMM 77-31-01 ON RH ENGINE. PERFORMED IDLE AND OPS CHECK. OPS CHECK GOOD. OK TO CONTINUE.
